Two common fixed point theorems for weakly compatible mappings satisfying a general contractive condition of integral type

O. A. Boikanyo, B. Choudhary

    Research output: Contribution to journalArticle

    1 Citation (Scopus)

    Abstract

    The first important result on fixed points for contractive type mappings is the well-known Banach Fixed Point Theorem. Branciari [3] established a fixed point theorem for mappings on complete metric spaces satisfying a contractive inequality of integral type. In this paper, we prove two fixed point theorems for weakly compatible mappings on metric spaces satisfying a general contractive inequality of integral type.

    Original languageEnglish
    Pages (from-to)437-456
    Number of pages20
    JournalFar East Journal of Mathematical Sciences
    Volume30
    Issue number3
    Publication statusPublished - Sep 2008

    Fingerprint

    Weakly Compatible Mappings
    Common Fixed Point
    Fixed point theorem
    Banach Fixed Point Theorem
    Complete Metric Space
    Metric space
    Fixed point

    All Science Journal Classification (ASJC) codes

    • Mathematics(all)

    Cite this

    @article{6d8b7976fe274464bd9b19825d420504,
    title = "Two common fixed point theorems for weakly compatible mappings satisfying a general contractive condition of integral type",
    abstract = "The first important result on fixed points for contractive type mappings is the well-known Banach Fixed Point Theorem. Branciari [3] established a fixed point theorem for mappings on complete metric spaces satisfying a contractive inequality of integral type. In this paper, we prove two fixed point theorems for weakly compatible mappings on metric spaces satisfying a general contractive inequality of integral type.",
    author = "Boikanyo, {O. A.} and B. Choudhary",
    year = "2008",
    month = "9",
    language = "English",
    volume = "30",
    pages = "437--456",
    journal = "Far East Journal of Mathematical Sciences",
    issn = "0972-0871",
    publisher = "University of Allahabad",
    number = "3",

    }

    TY - JOUR

    T1 - Two common fixed point theorems for weakly compatible mappings satisfying a general contractive condition of integral type

    AU - Boikanyo, O. A.

    AU - Choudhary, B.

    PY - 2008/9

    Y1 - 2008/9

    N2 - The first important result on fixed points for contractive type mappings is the well-known Banach Fixed Point Theorem. Branciari [3] established a fixed point theorem for mappings on complete metric spaces satisfying a contractive inequality of integral type. In this paper, we prove two fixed point theorems for weakly compatible mappings on metric spaces satisfying a general contractive inequality of integral type.

    AB - The first important result on fixed points for contractive type mappings is the well-known Banach Fixed Point Theorem. Branciari [3] established a fixed point theorem for mappings on complete metric spaces satisfying a contractive inequality of integral type. In this paper, we prove two fixed point theorems for weakly compatible mappings on metric spaces satisfying a general contractive inequality of integral type.

    UR - http://www.scopus.com/inward/record.url?scp=84865259300&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84865259300&partnerID=8YFLogxK

    M3 - Article

    VL - 30

    SP - 437

    EP - 456

    JO - Far East Journal of Mathematical Sciences

    JF - Far East Journal of Mathematical Sciences

    SN - 0972-0871

    IS - 3

    ER -